Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014 (2014), Article ID 765498, 10 pages.
Existence of Periodic Solutions and Stability of Zero Solution of a Mathematical Model of Schistosomiasis
A mathematical model on schistosomiasis governed by periodic differential equations with a time delay was studied. By discussing boundedness of the solutions of this model and construction of a monotonic sequence, the existence of positive periodic solution was shown. The conditions under which the model admits a periodic solution and the conditions under which the zero solution is globally stable are given, respectively. Some numerical analyses show the conditional coexistence of locally stable zero solution and periodic solutions and that it is an effective treatment by simply reducing the population of snails and enlarging the death ratio of snails for the control of schistosomiasis.
J. Appl. Math., Volume 2014 (2014), Article ID 765498, 10 pages.
First available in Project Euclid: 2 March 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Li, Lin; Liu, Zhicheng. Existence of Periodic Solutions and Stability of Zero Solution of a Mathematical Model of Schistosomiasis. J. Appl. Math. 2014 (2014), Article ID 765498, 10 pages. doi:10.1155/2014/765498. https://projecteuclid.org/euclid.jam/1425305528